View Single Post
  #47  
Old 04-17-18, 07:56 PM
CharlesH CharlesH is offline
ADDvanced Contributor
 

Join Date: Mar 2017
Location: USA
Posts: 735
Thanks: 146
Thanked 435 Times in 291 Posts
CharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to all
Re: Fear of taking the first pill?!

Quote:
Originally Posted by Kaia.S View Post
Day 39... i'm getting paranoia ;-((( There have been some painful triggers with friends, but i think i'm overreacting, by getting very insecure about them and about myself too.

It started about a week ago and yesterdaynight at a meeting, when the medication worked out, it became very bad... i thought no one was looking at or talking to me and sharing about it made it worse, because i felt blame for being 'too heady'. This morning after taking the meds, i felt 'normal' again, but late afternoon it started to come back. I tried to fight it all day but i couldn't let go, and i'm afraid to talk about it because i feel such a freak Also, i lost my appetite and 5 kg weight...

I think it's best to call my psych tomorrow, but i don't like it, because before this paranoia came, i was doing so well on this dose, much much better than before i started medication, drive my car without panic attacks even. Can it be that these side effects suddenly appear, or is it overreacting on a situation going bad, because i put way too much focus on that one thing over the past month, and now i'm kind of lost?
Do you have any comorbid conditions (such as anxiety disorder) that might explain the paranoia? Have been getting good sleep lately?

Also, perhaps you and your doctor should think about the timing of your doses and the timing of your paranoia. If the paranoia happens only after the concerta is out of your system, then maybe you need a booster dose of methylphenidate for the afternoon. On the other hand, if the paranoia tends to occur when the concerta is at its peak levels in your system, then maybe you should try lowering the dose.
Reply With Quote
The Following User Says Thank You to CharlesH For This Useful Post:
Kaia.S (04-17-18)